The vertigo started a few months ago and with Anitvert and time has gotten better, but has not totally subsided. Around the same time as the vertigo I got left ear pain. Sometimes it would sound like I had just jumped into a pool of water. About a week ago I was put on an antibiotic for a sore throat and bilateral ear pain (but more significant in the left ear). My physician said he thought he saw some fluid in the canal of the left ear. He also put me on a steriod step-down pack to deal with the on-again, off-again vertigo. I have been on the antibiotics for 9 days now with little relief and I finished the steriod pack, but still get dizzy on occasion. This morning when I woke up I noticed that the left side of my face is swollen, but pain free.
Any ideas and or suggestions about what could be happening? Thanks in advance.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.